# SDR SIMA20120930009

- Difficulty date: September 30, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 19,660 hours, 16,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT FLOOR PROXIMITY STRIPS NR 8, 6, 2 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FLOOR PROXIMITY STRIPS NR 2, 5, 7 IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURN TO SERVICE.
